Pregabalin withdrawal and still hallucinating!

All the previous blogs withdrawal symptoms are still with me and still excrutiating pain. The latest is that my whole body is still unravelling and it feels like my skin is being pulled off. Not nice. I stress my previous warning about starting on Pregabalin. If at all possible, don't go there. It can be horrendous. Hi 2 all and Sher78. I'm a fully paid up member of the nutters club. Love 2 all, I'm back with my sanity certificate and still the docs look at me like I'm off my trolley, one sandwich short of a picnic, lift doesn't reach the top floor, etc...

Long live Harvey and Rabbit!!!

J. XXX

11 Replies

oldestnewest
  • I find this post a bit disturbing as I'm taking 900mg of pregabalin. I don't have ant side effects so have never come off it. I hope others will talk about their experience with this drug.

  • When I came off these I followed the docs advice and dropped 100mg a week, that was when life went from unpleasant to the worst kind of hell u could imagine and then some. Just when u think that things can't get any worse, u find that 'oh yes, they can', and on a daily basis. I thought about suicide regularly each day but I won't let it beat me. If they want u to come off pregabalin check out withdrawal online and follow their advice or ask me. I'd help all I could. I'm really pleased that yr not getting any side effects but if u come off, my reckoning is that you would need at least a year and I'm not joking. They don't tell u about that when u start taking them. Anyway good luck and I hope that yr one of the luckier ones' and they stay working 4u. Love J. X

  • I feel 4 u Jayniey :( Stay strong honey, u'll get there in the end. If not, at least I can have a 'mad as a hatter' partner in crime ;) x

  • LO Sweetkin. Hope life is treating u well, or at best not2bad. As u may have guessed, life's s**t at this end but........ hopefully things may b looking up. Still, if I didn't get bad luck I'd get no luck at all, so I should be grateful. I've always believed that life's a bitch, then u die!! The docs have put me on amitriptyline to help me get thru it. At least, now I'm managing better n getting a little sleep and I've managed to resist the impulse to take pregabalin. I took the last of them back to the docs for disposal today. I'll be yr very own pet fruitcake!! Things have to be improving a bit coz I've managed 2 get up 2 9 stone and at 6'1", I'm one skinny bint with a corrugated bum. The docs say I need to add another 4 stone 2b my ideal weight. Keep smiling sweetkin. Long live my very own Harvey & Rabbit. I'll love u 4ever 4 sending that 4 me. Love Jane XXXXXX

  • u're always welcome 2 a bit of MY weight if u like, it's got 2 the stage now where I'm having 2 jump (ok, fall if truth b told!) in2 my jeans from a great height & even then, the smile I have on my face is actually a grimace from feeling like my stomach is being strangled by the sheer tightness surrounding it! I just can't seem 2 lose anything & keep putting on, eventhough all I had last week was 3 cookies as I was in bed with a bloody lupus/APS headache so didn't move! Meh! xxx

  • couldn't resist ;) x

  • XXXXXXXXXXXXXXXXX. LOVE YA SWEETKIN! Jane.

  • Ive been on pregabalin for a month now and so far seem to be ok with it, guessing i am one of the lucky ones. Hope your feeling better soon x

  • Thanks n all the very best. I was on them at least 8 years and followed docs advice when I started to withdraw. Wrong, so very wrong. Even the leaflet says to withdraw over at least a week. I've found out it should have been at least a year. If u do come off, follow advice from people that have been there and have lived to tell the tale. There r several that haven't. Good luck. Love J. X

  • thank you for your advice hopefully I won't be on them long. Mind I have said that about all the pills so far and all that seems to happen is they are added too

    Good luck x

  • Ta v much. Hope u stay ok. J. XX

You may also like...